Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


KV-theory of categories

Author: Charles A. Weibel
Journal: Trans. Amer. Math. Soc. 267 (1981), 621-635
MSC: Primary 18F25
MathSciNet review: 626494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quillen has constructed a $ K$-theory $ {K_{\ast}}C$ for nice categories, one of which is the category of projective $ R$-modules. We construct a theory $ K{V_{\ast}}C$ for the nice categories parametrized by rings. When applied to projective modules we recover the Karoubi-Villamayor $ K$-theory $ K{V_{\ast}}(R)$.

As an application, we show that the Cartan map from $ {K_{\ast}}(R)$ to $ {G_{\ast}}(R)$ factors through the groups $ K{V_{\ast}}(R)$. We also compute $ K{V_{\ast}}$ for the categories of faithful projectives and Azumaya algebras, generalizing results of Bass.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18F25

Retrieve articles in all journals with MSC: 18F25

Additional Information

PII: S 0002-9947(1981)0626494-7
Keywords: Karoubi-Villamayor $ K$-theory, exact category, symmetric monoidal category, infinite loop space
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia